# SDR 20000501SH029

- Difficulty date: March 27, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 117711
- Condition: Cracked
- Location: Cargo Door
- Component: Main Cargo Door Act, Rotol
- Component part number: 1U11772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLAND IS CRACKED THROUGH TO THREADS. FATIGUE, OVERTORQUED OR WEAK POINT.  (X)
